# SDR CA981125038

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2060704753
- Condition: Failed
- Location: Windshield Defog
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFOG MOTOR FAILED ON TAKEOFF.
